# SDR VJ9800462

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39515129501N
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING AT FS 600 CORRODED BEYOND LIMIT.  LOCATED, DRILLED AND DEBURRED NEW FITTING IAW DC9 SRM 51-10-4.
